# SDR SWAA2022021559546

- Difficulty date: January 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK SUPPORT BRACKET BS1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER ; 2022-12216 / [01] REPLACED SUPPORT BRACKET (SPRING) AND FASTENER LOCATED ON BS1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #176A3001; [02] REPLACED SUPPORT BRACKET (SPRING) AND FASTENER LOCATED ON BS1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #176A3001. TASK COMPLETED
